It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Darryl Hold on September 21, 2000 at 23:00:47:

In Reply to: Allergic Rhinitis posted by Shay on September 20, 2000 at 17:34:38:

Shay..A word on my background first please..I have worked as a nurse in the last 5 years in psychiatric nursing til I recently became self employed in a home based business per the URL below. This is NOT medical advice..just some sharing and caring..Pharmaceuticals are blockers like in football..they block various problems in the body..congestion for example can be blocked by an antihistamine..but the root cause of bodily imbalance remains the same..hence the term "dis-ease". I am neither a cheerleader nor a condemner of pharmaceuticals ..they have their place in health maintenance and comfort. Remember patient heal thyself? Ultimately it is up to you to consider and try different options as you feel comfortable with them. You have given your pharmaceuticals a fair try..follow your doctors advice on them..Here's some other thoughts..Diet? Do you eat things that either you are allergic to or are mucous producing? Do you get enough exercise and fresh air? Are you under a lot of stress in your job? You did mention anxiety..a wonderful resource is the Anxiety and Phobia Workbook by Edmund Bourne (1994)..You can buy it on-line( a friend swears BarnesandNoble.com is cheaper than Amazon.com...check both) or at your local bookstore..its about $25 and worth every penny if you use it for anxiety! I immensely enjoyed sharing with you and would welcome a personal email from you or others on this forum to dhold2@excite.com..to share more ideas or just to talk. Darryl : Hello,
: I was diagnosed with rhinitis about a year ago.It hasn't bothered me much until recently.I've had two bad bouts with a bronchitis type cold since April,both times I took ventalin and flovent.The last time I had it the doctor prescribed a steroid nasel spray.I take it everyday,but I'm not getting much relief.The problem is that it drips into my chest and and I constantly feel congested.This is also causing me much anxiety.The tightness I feel in my chest makes me think I have asthma.Anyone else with this problem?


Follow Ups

All times are GMT -7. The time now is 02:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!